# SDR AALA20090406TUL56

- Difficulty date: March 27, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,486 hours, 29,230 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part serial: 1
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER CASTING CRACKED AT FORWARD INBOARD END.  INSTALLED DOUBLER PER AARD 57-20-00-15 PAGE 1.
